# SDR UALA2012043002547

- Difficulty date: April 10, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 310 RBL 37 CORRODED TOP SURFACE.  ACCOMPLISHED REPAIR PER ECRA 5310-05477.
